Topological derivatives for networks of elastic strings

Journal article


Publication Details

Author(s): Leugering G, Sokolowski J
Journal: ZAMM - Zeitschrift für angewandte Mathematik und Mechanik
Publisher: Wiley-VCH Verlag
Publication year: 2011
Volume: 91
Journal issue: 12
Pages range: 926--943
ISSN: 0044-2267


Abstract


We consider linear second order differential equations on metric graphs under given boundary and nodal conditions. We are interested in the problem of changing the topology of the underlying graph in that we replace a multiple node by a subgraph or concentrate a subgraph to a single node. We wish to do so in an optimal fashion. More precisely, given a cost function we may look for its sensitivity with respect to these operations in order to find an optimal topology of the graph. Thus, in essence, we are looking for the topological gradient for linear second order problems on metric graphs.



FAU Authors / FAU Editors

Leugering, Günter Prof. Dr.
Lehrstuhl für Angewandte Mathematik


Additional Organisation
Exzellenz-Cluster Engineering of Advanced Materials


External institutions
Université de Lorraine


How to cite

APA:
Leugering, G., & Sokolowski, J. (2011). Topological derivatives for networks of elastic strings. ZAMM - Zeitschrift für angewandte Mathematik und Mechanik, 91(12), 926--943. https://dx.doi.org/10.1002/zamm.201000067

MLA:
Leugering, Günter, and J. Sokolowski. "Topological derivatives for networks of elastic strings." ZAMM - Zeitschrift für angewandte Mathematik und Mechanik 91.12 (2011): 926--943.

BibTeX: 

Last updated on 2018-10-08 at 01:28